# SDR YENA2022080800768

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Spar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  CORROSION ON SHARE CLIP BTW FR 16 AT STGR 28R AND STGR 28L ON FWD CARGO COMPARTMENT; REF TOMX WO# 1997 N/R# 00314. SHARE CLIP BTW FR 16 AT STGR 28R AND STGR 28L ON FWD CARGO COMPARTMENT WAS REPLACED PER EMB 190 SRM 51-43-01 AND SRM 51-41-02, NO ADDITIONAL ACTION OR INSPECTION IS REQUIRED.
.
